# SDR SWIA200923372

- Difficulty date: December 18, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 24,906 hours, 34,957 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Burned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED FEEDER PROTECTION RELAY FOR APU FOUND IN COCKPIT.  (FLT 6326)  REPLACED RELAY.
